# SDR ASOA201001080

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 17,617 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD EXTERIOR EMERGENCY LIGHTS ARE INOP.   R & R NR 2 EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-04-000-801 AND 33-51-04-400-801. OPS TEST IAW AMM 33-51-00-710-801.  NO DEFECTS FOUND.
